| Model Number |
PUNCH, MED 3.4MM, 30 DEG RIGHT CURVED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a meniscectomy surgery two of the three devices ar-12320 (lot 09997) were blunt and the central axis of the third device broke.The provided picture shows that one device is bent and the jaw is missing.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same devices.It was not necessary to switch the surgical technique or do a second surgery.